Crossref journal-article
University of Chicago Press
The American Naturalist (200)
Bibliography

Smith, J. M. (1970). Population Size, Polymorphism, and the Rate of Non-Darwinian Evolution. The American Naturalist, 104(937), 231–237.

Authors 1
  1. J. Maynard Smith (first)
References 0 Referenced 36

None

Dates
Type When
Created 23 years, 1 month ago (July 26, 2002, 1:29 p.m.)
Deposited 7 years, 4 months ago (April 7, 2018, 6:20 a.m.)
Indexed 1 year ago (Aug. 9, 2024, 10:17 p.m.)
Issued 55 years, 3 months ago (May 1, 1970)
Published 55 years, 3 months ago (May 1, 1970)
Published Print 55 years, 3 months ago (May 1, 1970)
Funders 0

None

@article{Smith_1970, title={Population Size, Polymorphism, and the Rate of Non-Darwinian Evolution}, volume={104}, ISSN={1537-5323}, url={http://dx.doi.org/10.1086/282657}, DOI={10.1086/282657}, number={937}, journal={The American Naturalist}, publisher={University of Chicago Press}, author={Smith, J. Maynard}, year={1970}, month=may, pages={231–237} }